vikas gupta
vikas gupta
Associate Professor of Mathematics, The LNM Institute of Information Technology, Jaipur 302 031
Verified email at lnmiit.ac.in
Title
Cited by
Cited by
Year
A brief survey on numerical methods for solving singularly perturbed problems
MK Kadalbajoo, V Gupta
Applied mathematics and computation 217 (8), 3641-3716, 2010
1112010
A uniformly convergent B-spline collocation method on a nonuniform mesh for singularly perturbed one-dimensional time-dependent linear convection–diffusion problem
MK Kadalbajoo, V Gupta, A Awasthi
Journal of Computational and Applied Mathematics 220 (1-2), 271-289, 2008
512008
Numerical solution of singularly perturbed convection–diffusion problem using parameter uniform B-spline collocation method
MK Kadalbajoo, V Gupta
Journal of Mathematical Analysis and Applications 355 (1), 439-452, 2009
332009
Collocation method using artificial viscosity for solving stiff singularly perturbed turning point problem having twin boundary layers
MK Kadalbajoo, P Arora, V Gupta
Computers & Mathematics with Applications 61 (6), 1595-1607, 2011
282011
A parameter-uniform higher order finite difference scheme for singularly perturbed time-dependent parabolic problem with two small parameters
V Gupta, MK Kadalbajoo, RK Dubey
International Journal of Computer Mathematics 96 (3), 474-499, 2019
172019
A parameter uniform B-spline collocation method for solving singularly perturbed turning point problem having twin boundary layers
MK Kadalbajoo, V Gupta
International Journal of Computer Mathematics 87 (14), 3218-3235, 2010
162010
A singular perturbation approach to solve Burgers–Huxley equation via monotone finite difference scheme on layer-adaptive mesh
V Gupta, MK Kadalbajoo
Communications in Nonlinear Science and Numerical Simulation 16 (4), 1825-1844, 2011
112011
Higher order numerical approximation for time dependent singularly perturbed differential‐difference convection‐diffusion equations
V Gupta, M Kumar, S Kumar
Numerical Methods for Partial Differential Equations 34 (1), 357-380, 2018
92018
Local maximum principle satisfying high‐order non‐oscillatory schemes
RK Dubey, B Biswas, V Gupta
International Journal for Numerical Methods in Fluids 81 (11), 689-715, 2016
82016
A layer adaptive B‐spline collocation method for singularly perturbed one‐dimensional parabolic problem with a boundary turning point
V Gupta, MK Kadalbajoo
Numerical Methods for Partial Differential Equations 27 (5), 1143-1164, 2011
72011
A mesh refinement algorithm for singularly perturbed boundary and interior layer problems
RK Dubey, V Gupta
International Journal of Computational Methods 17 (07), 1950024, 2020
32020
Qualitative analysis and numerical solution of Burgers’ equation via B-spline collocation with implicit Euler method on piecewise uniform mesh
V Gupta, MK Kadalbajoo
Journal of Numerical Mathematics 24 (2), 73-94, 2016
22016
Numerical approximation of modified burgers' equation via hybrid finite difference scheme on layer-adaptive mesh.
V Gupta, MK Kadalbajoo
Neural, Parallel & Scientific Computations 18 (2), 167-194, 2010
22010
Second-order parameter-uniform finite difference scheme for singularly perturbed parabolic problem with a boundary turning point
SK Sahoo, V Gupta
Journal of Difference Equations and Applications, 1-18, 2021
12021
Hybrid finite difference methods for solving modified burgers and Burgers-Huxley equations.
MK Kadalbajoo, V Gupta
Neural Parallel Sci. Comput. 18 (3-4), 409-422, 2010
12010
Robust higher order finite difference scheme for singularly perturbed turning point problem with two outflow boundary layers
V Gupta, SK Sahoo, RK Dubey
Computational and Applied Mathematics 40 (5), 1-23, 2021
2021
Local principle satisfying high order total variation diminishing approximation for non-sonic data extrema
RK Dubey, B Biswas, V Gupta
arXiv preprint arXiv:1503.03239, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–17